# SDR CA151001003

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3478A010001
- Condition: Seized
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN CAUSED BY SEIZED ACM.
